Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | B | K | M | S | Z
Number of items: 11.

A

Alias, Idham Arif and Huseyin, Nesir and Huseyin, Anar (2016) Compactness of the set of trajectories of the control system described by a Urysohn type integral equation with quadratic integral constraints on the control functions. Journal of Inequalities and Applications, 2016 (1). art. no. 36. pp. 1-14. ISSN 1025-5834; ESSN: 1029-242X

B

Bhardwaj, Vinod K. and Gupta, Sandeep and Syed Ahmed Mohiuddin, and Kilicman, Adem (2014) On lacunary statistical boundedness. Journal of Inequalities and Applications, 2014 . art. no. 311. pp. 1-11. ISSN 1025-5834; ESSN:1029-242X

Bodaghi, Abasalt and Alias, Idham Arif and Ghahramani, Mohammad Hossein (2011) Approximately cubic funtional equations and cubic multipliers. Journal of Inequalities and Applications, 53 (-). pp. 1-8. ISSN 1025-5834; ESSN:1029-242X

Bodaghi, Abasalt and Alias, Idham Arif and Gordji, Madjid Eshighi (2011) On the stability of quadratic double centralizers and quadratic multipliers: A fixed point approach. Journal of Inequalities and Applications, 2011 (957541). pp. 1-8. ISSN 1025-5834; ESSN:1029-242X

K

Kilicman, Adem and Saleh, Wedad (2015) Notions of generalized s-convex functions on fractal sets. Journal of Inequalities and Applications, 2015 (1). art. no. 312. pp. 1-16. ISSN 1025-5834; ESSN: 1029-242X

Kilicman, Adem and Saleh, Wedad (2015) On geodesic strongly E-convex sets and geodesic strongly E-convex functions. Journal of Inequalities and Applications, 2015 (1). art. no. 297. pp. 1-10. ISSN 1025-5834; ESSN: 1029-242X

Kilicman, Adem and Al Zhour, Zeyad (2009) On the connection between Kronecker and Hadamard convolution products of matrices and some applications. Journal of Inequalities and Applications, 2009 . pp. 1-10. ISSN 1025-5834

M

Mursaleen, Mohammad and Khan, Faisal and Khan, Asif and Kilicman, Adem (2013) Some approximation results for generalized Kantorovich-type operators. Journal of Inequalities and Applications, 2013 . art. no. 585. pp. 1-14. ISSN 1025-5834; ESSN:1029-242X

S

Salem, Ahmed and Kilicman, Adem (2013) Estimating the polygamma functions for negative integers. Journal of Inequalities and Applications, 2013 . art. no. 523. pp. 1-8. ISSN 1025-5834; ESSN:1029-242X

Saif, Amin and Kilicman, Adem (2011) On certain subclasses of Meromorphically p-Valent functions associated by the linear operator Dn. Journal of Inequalities and Applications, 2011 (401913). pp. 1-16. ISSN 1025-5834; ESSN:1029-242X

Z

Zabandan, Gholamreza and Kilicman, Adem (2013) Several integral inequalities and an upper bound for the bidimensional Hermite-Hadamard inequality. Journal of Inequalities and Applications, 2013 . art. no. 27. pp. 1-13. ISSN 1025-5834; ESSN:1029-242X

This list was generated on Sun Jul 23 00:39:35 2017 MYT.